# SDR CALA2012081500507

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 56,136 hours, 14,993 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233Y32101300
- Part serial: D01385
- Condition: Inoperative
- Location: Flight Deck
- Part time: 56,107 hours, 14,990 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND AISLE PATH LIGHT SYS ILLUMINATED FIRST TO TALLY AND THEN PARTIALLY THROUGH FRONT AND MID CABINS. THIS WAS NOT COMANDED BY FLIGHT DECK OR FWD GALLEY SWITCH. UNABLE TO EXTINGUISH LIGHTS FOUND EMERGENCY LIGHT SWITCH IN CP WORN.  R & R EMERGENCY LIGHTS PAX O2 CONTROL PANEL IAW AMM 33-51-08.
